# SDR MALA060627

- Difficulty date: December 20, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 340B420
- Aircraft time: 22,164 hours, 24,320 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Damaged
- Location: De Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK TO MSP DUE TO AUTO/MANUAL AIRFOIL DEICE SYSTEM INOPERATIVE.  REBOOTED LT STABILIZER DEICE BOOT.
